# SDR HNAA2021111700561

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 46,231 hours, 42,809 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON REJECTED T/O EICAS WARNING T/O NO CONFIG APPEARED WITH NO AURAL CALLOUT.  T/S PERFORMED FIM TASK 31-51-00-810-804-A BLOCK 1 THROUGH BLOCK 7 R&R RELAY K0212 IAW AMM 20-13-02 OPS CHECK PERFORMED IAW AMM 31-51-00 OPS CHECK GOOD A/C OK FOR SERVICE AT THIS TIME.
